VOL. 56 · NO. 2 | April, 2004
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 56 (2), (April, 2004)
No abstract available
Articles
Un Cig JI, Nobuaki OBATA
J. Math. Soc. Japan 56 (2), 311-338, (April, 2004) DOI: 10.2969/jmsj/1191418632
KEYWORDS: Bargmann-Segal space, Gaussian analysis, Fock space, integral kernel operator, operator symbol, chaotic expansion, quantum stochastic differential equation, white noise differential equation, 46G20, 46F25, 60H40, 81S25
Stevo STEVIĆ
J. Math. Soc. Japan 56 (2), 339-347, (April, 2004) DOI: 10.2969/jmsj/1191418633
KEYWORDS: Hardy space, Lusin property, polar cap, area integral, 31B05
Jun TOMIYAMA
J. Math. Soc. Japan 56 (2), 349-364, (April, 2004) DOI: 10.2969/jmsj/1191418634
KEYWORDS: homeomorphism, noncommutative hull-kernel, crossed product, recurrent point, periodic point, 46L55, 37A55, 54H15
Ryo IKEHATA, Yasuaki MIYAOKA, Takashi NAKATAKE
J. Math. Soc. Japan 56 (2), 365-373, (April, 2004) DOI: 10.2969/jmsj/1191418635
KEYWORDS: semilinear wave equation, Critical exponent, dissipation, Cauchy problem, optimal decay estimates, 35L70, 35B33
Keiichi GUNJI
J. Math. Soc. Japan 56 (2), 375-403, (April, 2004) DOI: 10.2969/jmsj/1191418636
KEYWORDS: Siegel modular forms, 11F46, 11F27
Kunihiko KAJITANI, Atsushi SATOH
J. Math. Soc. Japan 56 (2), 405-416, (April, 2004) DOI: 10.2969/jmsj/1191418637
KEYWORDS: hyperbolic equation, nonregular coefficients, life span, 35L70
Subhash J. BHATT, Atsushi INOUE, Klaus-Detlef KÜRSTEN
J. Math. Soc. Japan 56 (2), 417-445, (April, 2004) DOI: 10.2969/jmsj/1191418638
KEYWORDS: well-behaved *-representations, unbounded C*-seminorms, locally convex *- algebras, (hereditary) spectral *-representations, 47L60, 46K10
Akihito WACHI
J. Math. Soc. Japan 56 (2), 447-473, (April, 2004) DOI: 10.2969/jmsj/1191418639
KEYWORDS: generalized Verma modules, Hermitian symmetric type, Capelli identity, Turnbull identity, 17B10
Qing-Ming CHENG
J. Math. Soc. Japan 56 (2), 475-487, (April, 2004) DOI: 10.2969/jmsj/1191418640
KEYWORDS: Submanifolds, differentiable sphere, locally convex hypersurfaces, generalized cylinder, mean curvature, squared norm of the second fundamental form, 53C42
Michael G. CHARALAMBOUS, Vitalij A. CHATYRKO, Yasunao HATTORI
J. Math. Soc. Japan 56 (2), 489-501, (April, 2004) DOI: 10.2969/jmsj/1191418641
KEYWORDS: Large inductive compactness degree, transfinite large inductive dimension, additive compactness degree, transfinite additive inductive dimension, 54F45
Teruaki KITANO, Takayuki MORIFUJI, Mitsuhiko TAKASAWA
J. Math. Soc. Japan 56 (2), 503-518, (April, 2004) DOI: 10.2969/jmsj/1191418642
KEYWORDS: $L^{2}$-torsion, hyperbolic volume, surface bundle, nilpotent quotient, 57Q10, 57M05, 46L10
Hiroyuki MATSUMOTO, Yukio OGURA
J. Math. Soc. Japan 56 (2), 519-540, (April, 2004) DOI: 10.2969/jmsj/1191418643
KEYWORDS: Markov property, Brownian motion, Lévy's theorem, Pitman's theorem, 60J65
Jan PEDERSEN, Ken-iti SATO
J. Math. Soc. Japan 56 (2), 541-559, (April, 2004) DOI: 10.2969/jmsj/1191418644
KEYWORDS: cone-parameter Lévy processes and convolution semigroups, generative and non-generative convolution semigroups, 60B99, 60G10, 60G51
Yutaka KATABAMI, Masaru NAGISA
J. Math. Soc. Japan 56 (2), 561-569, (April, 2004) DOI: 10.2969/jmsj/1191418645
KEYWORDS: C*-algebras, extensions of C*-algebras, K-theory for C*-algebras, 46L80, 46L35
Philippe SOUPLET, Slim TAYACHI
J. Math. Soc. Japan 56 (2), 571-584, (April, 2004) DOI: 10.2969/jmsj/1191418646
KEYWORDS: semilinear parabolic systems, reaction-diffusion systems, simultaneous, nonsimultaneous blow-up, blow-up rate, 35K60, 35B35, 35B60
Takashi NARAZAKI
J. Math. Soc. Japan 56 (2), 585-626, (April, 2004) DOI: 10.2969/jmsj/1191418647
KEYWORDS: damped wave equation, $L^{p}-L^{q}$ estimate, diffusive structure, time global existence, 35L05, 35B45, 35B40
Toshihiro SHODA
J. Math. Soc. Japan 56 (2), 627-633, (April, 2004) DOI: 10.2969/jmsj/1191418648
KEYWORDS: minimal surfaces, flat tori, 49Q05, 53A10
Tetsuo NAKAMURA
J. Math. Soc. Japan 56 (2), 635-648, (April, 2004) DOI: 10.2969/jmsj/1191418649
KEYWORDS: Q-curve, Elliptic curve, Complex Multiplication, embedding problem, restriction of scalars, 11G05, 11G1O, 11G15
Back to Top